Ramified Frege Arithmetic

Journal of Philosophical Logic 40 (6):715-735 (2011)
Abstract
Øystein Linnebo has recently shown that the existence of successors cannot be proven in predicative Frege arithmetic, using Frege’s definitions of arithmetical notions. By contrast, it is shown here that the existence of successor can be proven in ramified predicative Frege arithmetic
Keywords Frege predicativity
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive Richard Heck, Ramified Frege Arithmetic
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
John P. Burgess (2005). Fixing Frege. Princeton University Press.
John P. Burgess (1998). On a Consistent Subsystem of Frege's Grundgesetze. Notre Dame Journal of Formal Logic 39 (2):274-278.

View all 12 references

Citations of this work BETA

No citations found.

Similar books and articles
Analytics

Monthly downloads

Added to index

2009-01-28

Total downloads

116 ( #8,450 of 1,101,676 )

Recent downloads (6 months)

57 ( #1,066 of 1,101,676 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.